RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 44, Issue 4  


Multiple trigonometric sums and their applications
G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov
723
Points of finite order on an Abelian variety
F. A. Bogomolov
782
Reduction of differential equations with symmetries
E. M. Vorob'ev
805
Reflexivity and best approximations in Fréchet spaces
D. N. Zarnadze
821
On the group of volume-preserving diffeomorphisms
R. S. Ismagilov
831
On estimates and the asymptotic behavior of the probability of nonintersection of moving boundaries by sums of independent random variables
A. A. Novikov
868
Kronecker's limit formula in a real quadratic field
A. P. Novikov
886
Birational automorphisms of conic bundles
V. G. Sarkisov
918
Theorems of Jackson type in $H^p$$0<p<1$
È. A. Storozhenko
946
Fano threefolds representable in the form of line bundles
I. V. Demin
963
Corrections to the paper “On logarithms of natural numbers”
E. M. Nikishin
972
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019